# SDR CHQA200700100

- Difficulty date: December 28, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 17,700 hours, 14,516 cycles
- Engine: Allsn AE3007A
- Engine time: 14,066 hours, 11,611 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2309
- Condition: False Indication
- Location: Baggage Compt
- Part time: 17,707 hours, 14,523 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE TO MSY - AFTER LEVELING OUT AT FL360, THE CREW RECEIVED AN EICAS WARNING FOR "BAGG SMOKE".  THE CREW COMPLETED THE APPROPRIATE QRH CHECKLISTS AND PRESSED THE EXTINGUISHER BUTTON, THEN RECEIVED THE "BAGG EXTNGBTL INOP" MESSAGE.  ON DESCENT TO CMH, THE BAGGAGE SMOKE INDICATION EXTINGUISHED.  THE FLIGHT ATTENDANT CONFIRMED THERE WAS NO SMOKE IN THE BAGGAGE COMPARTMENT AND THE FLIGHT LANDED WITHOUT INCIDENT.  THE BAGGAGE COMPARTMENT WAS INSPECTED AND NO SIGNS OF FIRE OR SMOKE WERE PRESENT AND BOTH EXTINGUISHER BOTTLES WERE DISCHARGED.  MAINTENANCE REPLACED BOTH EXTINGUISHER BOTTLES AND BOTH BAGGAGE COMPARTMENT SMOKE DETECTORS AND THE SYSTEM OPS CHECKED GOOD.
